The Open UniversitySkip to content
 

Skewness-invariant measures of kurtosis

Jones, M. C.; Rosco, J. F. and Pewsey, Arthur (2011). Skewness-invariant measures of kurtosis. The American Statistician, 65(2) pp. 89–95.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1198/tast.2011.10194
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 2011 American Statistical Association
ISSN: 1537-2731
Keywords: asymmetry; Johnson distributions; quantile measures; sinh function; sinh–arcsinh transformation
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 30386
Depositing User: M. C. Jones
Date Deposited: 07 Dec 2011 16:34
Last Modified: 30 Nov 2012 10:44
URI: http://oro.open.ac.uk/id/eprint/30386
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk